# SDR SWAA2022022822515

- Difficulty date: November 30, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H HORIZONTAL STAB #5 RIB CRACKED AT THE 3RD FROM THE FRONT VERTICAL STIFFENER. VERIFIED BY HFEC. (MARKED) / REPAIRED LEFT HORIZONTAL STAB #5 RIB PER SRM 55-10-09-2R-4 ;SRM 55-10-09-2R-5 AND EA # 1-755-4289.
